# SDR C2XA06SD016

- Difficulty date: September 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 19,274 hours, 14,327 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3777
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE EXTINGUISHER LIGHT WILL NOT TEST.  REMOVED AND REPLACED BAGGAGE SMOKE DETECTOR IAW EMB 145 MM 26-15-01.  OPS CHECK GOOD.
